| | Very discouraged and frustrated
I have a 2.5 cm complex cyst (possibly hemorrhagic) on my left ovary. In addition at the same ER visit I was also diagnosed with Vaginosis. I went to my gyno three days later on a follow up from the ER visit and he stated I had a uterus infection. I was put on Flagyl for the Vaginosis and Augmentin for the uterus infection.
A week later I still have the pain in my lower left side and also right above my pubis, I still have a fever, I still have the sweats, I still have no appetite. I have also now developed a swollen, smooth and glossy tongue that burns when I eat or drink certain things and itches and just feels generally weird all them time.
I don't know whats going on. I looked up this tongue stuff on the internet and it sounds like Glossitis. Which is an infection of the tongue. How can I get ANOTHER infection when I am still on antibiotics? The augmentin is supposed to be broad spectrum! I am so confused and hate feeling so horrible.
Has anyone out there had these issues?